Talk

Advanced search

What are these pains?

(3 Posts)
Rogers1 Tue 25-Oct-11 09:39:49

I have stopped taking the pill...last week as me & DH would like to try for our second baby! I have history of DUB so was very anxious about being off the pill long-term.
I have been experiencing pains in my stomach..particularly on my left side. It is very uncomfortable & I don't remember this happening when I stopped the pill to try for our DS. I have never suffered with period pain etc...always get it in my back since having DS 15 months ago.
Has anyone had the same? Offer any advice. Thank u

Does any one

PopcornMouse Tue 25-Oct-11 11:44:57

(No idea what DUB is, sorry, but -) It could possibly be ovulation, but tbh if it doesn't improve in a day or 2 I'd go see your GP x

Rogers1 Tue 25-Oct-11 12:14:05

Thank u popcornmouse. DUB is dysfunctional uterine bleeding...went on 12 months after I had my DH...constantly.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now